# SDR FDEA201112165319

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538131030300
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT DUMMY TRACK RT NR 4 AT FR.38.2 - 40 WEAR GAP VALUE (A) MEASUREMENT IS MORE THAN .0157 BUT LESS THAN .0846 ACTUAL MEASUREMENT .019.  REMOVED TRACK 4R IAW SRM 51-40-2.  REPAIRED DAMAGED AREA IAW SRM 53-15-16.  RE-INSTALLED TRACK IAW SRM 51-40-21.
